Milnor-Wood inequality for crystallographic groups
Séminaire de théorie spectrale et géométrie (1994-1995)
- Volume: 13, page 167-170
- ISSN: 1624-5458
Access Full Article
topHow to cite
topReferences
top- [1] D. EISENBUD, U. HIRSCH and W. NEUMANN, Transverse foliations of Seifen bundles and sel fhomeomorphism of the circle, Comment Math. Helv. 56 ( 1981), 638-660. Zbl0516.57015MR656217
- [2] E. GHYS, Groupes d'homéomorphismes du cercle et cohomologic bornée, Contemporary Math. 58, Parti ( 1987), 81-106. Zbl0617.58009MR893858
- [3] M. JANKINS and W. NEUMANN, Lectures on Seifert manifoids, Univ. of Maryiand ( 1981).
- [4] M. JANKINS and W. NEUMANN, Rotational numbers of products of circle homeomorphisms, MathSoc, vol.98, no.l ( 1986), 163-168. Zbl0543.57019MR787188
- [5] S. MATSUMOTO, Some remarks on foliated S1 bundles, Invent. Math. 90 ( 1987), 343-358. Zbl0681.58007MR910205
- [6] R. NAIMI, Foliations transverse to fibers of Seifert manifoids, Comment Math. Helv. 69 ( 1994), 155-162. Zbl0797.55009MR1259611
- [7] C.T.C. WALL, Rational Euler characteristics, Proc. Cambridge Philos. Soc. 57 ( 1961), 182-184. Zbl0100.25701MR122853